# SDR SWAA2024042578730

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,154 hours, 34,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 GIRT BAR DOES NOT STAY SECURE WHEN DOOR IS OPENED<[01] INCREASE CLIP PRESSURE PER SIP
